# SDR QXEA0000122

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE BELOW PANEL 92G AT AFT SPAR AND OUTER/CENTER WING ATTACHMENT.  REPAIRED IAW HORIZON AIR EA 9-57-340 AND FOKKER SRM 51-10-4, PARAGRAPH 4 A, B, C.
